# SDR FDEA201104211541

- Difficulty date: April 21, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3027502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E DROOP SLAT UPPER SKIN FOUND WITH APPROX 1.75 INCH CRACKED.  STOP DRILLED IAW SRM 57-40-01 REV 46, REPAIR 5, FIG 201.  REPAIR DOUBLER FABRICATED IAW SRM 57-40-01, REV 46, REPAIR 5, FIG 201 AND INSTALLED IAW SRM 51-33-01, REV 46.  REPAIR AREA REPROTECTED IAW SRM 51-21-01, REV 46.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
